Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Sore throat, bad cough, asthma. Taking medication. Treatment?

I have had a sore throat for a week now and a bad cough since Thursday. I went to the doctor 2 days ago because the cough is keeping me up at night. It hurts my chest and my throat, but worse of all it is effecting my asthma. I feel tightening in my chest, but no wheezing. My doctor have me azithromycin and methylprednisolone. Now it's 2am and I'm up coughing and my airways are not clear. Still no wheezing, just harder to breathe. My inhaler is just not cutting it. What should I do?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Your allergies are going in diferent body systems
It seem to be food allergies if inhalers are not cutting it
GEt blood serum test for milk wheat potato specific antibodies
vitamins and antibiotics fuel sickness
You can take montair fx twice a dsay
syp ascoryl 1/2 tsf tds
ad singular 10 mg bd along other medicines
do for 10 days
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor